RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 4, Pages 884–913 (Mi izv2497)  

This article is cited in 3 scientific papers (total in 3 papers)

The construction of asymptotic solutions of certain problems involving parameters

S. A. Lomov


Abstract: In this article we present a theory for the construction of approximate solutions of certain differential equations involving parameters. The basic idea in this theory consists in removing the nonregular dependence of the solution on the parameter, by going to a space of higher dimension. We construct the asymptotic expansion of the solution to the problem regularized in this way, and establish a definite algorithm that allows us to construct the corresponding approximations for the original problem. The theory is presented by means of certain singularly perturbed nonlinear systems, and is applied to a nonhomogeneous problem with a “turning point.”

Full text: PDF file (2720 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:4, 849–877

Bibliographic databases:

UDC: 517.9
MSC: 41A60, 35R45, 35R20, 30E20
Received: 07.08.1967

Citation: S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Izv. Akad. Nauk SSSR Ser. Mat., 32:4 (1968), 884–913; Math. USSR-Izv., 2:4 (1968), 849–877

Citation in format AMSBIB
\Bibitem{Lom68}
\by S.~A.~Lomov
\paper The construction of asymptotic solutions of certain problems involving parameters
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 4
\pages 884--913
\mathnet{http://mi.mathnet.ru/izv2497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237902}
\zmath{https://zbmath.org/?q=an:0167.08301|0184.11901}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 4
\pages 849--877
\crossref{https://doi.org/10.1070/IM1968v002n04ABEH000675}


Linking options:
  • http://mi.mathnet.ru/eng/izv2497
  • http://mi.mathnet.ru/eng/izv/v32/i4/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Transition of the Heisenberg equation for $h\to 0$ to the dynamic equation of a monoatomic ideal gas and quantization of relativistic hydrodynamics”, Theoret. and Math. Phys., 1:3 (1969), 289–293  mathnet  crossref  mathscinet
    2. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    3. S. A. Lomov, “The method of perturbations for singular problems”, Math. USSR-Izv., 6:3 (1972), 631–648  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:508
    Full text:137
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019